| Model Number |
3219 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient was unable to enter their device into mri mode due to high impedances on the thoracic lead.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein the lead was explanted and replaced.